# SDR 3SVA201611090001

- Difficulty date: November 9, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N357SA
- Make and model: Piper PA-31-350
- Aircraft serial: 8052162
- Aircraft time: 15,211 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 550390
- Part serial: AR11630
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE RT ALTERNATOR FAILED AND THE PILOT RETURNED TO BASE.
